# SDR 07FDEA03821

- Difficulty date: September 17, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 83,081 hours, 34,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: ABA720323
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT INT AFTER REMOVAL FLOOR PANEL WITH OAN J/C MD10-0600C210-1JR FOUND   SEVERE CORROSION ON 2 HORIZ MEMBRANE: FROM STA 303 TO STA 330 FROM X= 7.50 TO X=17 LT SIDE; FROM STA 303 TO STA 330 FROM X= 27 TO X= 60 LT SIDE.  THE FIRST CASE REPLACED MEMBRANE IAW SRM 51-35-01 PAR 1-5 VOL II.  THE SECOND CASE REPAIRED MEMBRANE IAW SRM 53-00-01 FIG 10 VOL I.
